MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nihon Arukoru Yakubutsu Igakkai zasshi = Japanese journal of alcohol studies & drug dependence · 2006

[Disulfiram-induced delirium: a case report].

Iwashige Tatsuya, Shibasaki Morikazu

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

There are occasional reports from Europe and North America of disulfiram-linked psychosis. But there are rare reports from Japan, because disulfiram and cyanamide are used as antidipsotropic agent in clinical practice and the former is not administered so frequently as the latter in Japan. The authors described delirium in a patient who was a 50-year-old male alcoholic. He gradually showed memory impairment, disorientation, impaired judgment and delusion. One month prior to his delirium, disulfiram 200 mg/day was administered. The clinical symptoms of delirium and slowing of the EEG in the diffuse region resolved 20 days after discontinuation of disulfiram.

Для цитирования: Iwashige Tatsuya, Shibasaki Morikazu. [Disulfiram-induced delirium: a case report].. Nihon Arukoru Yakubutsu Igakkai zasshi = Japanese journal of alcohol studies & drug dependence. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.